As an Amazon Associate I earn from qualifying purchases.
With 500 mg of acetaminophen per gelcap, this extra strength oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older.

Use 500 mg acetaminophen caplets as a fever reducer and to help provide relief of common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold.

With 500 mg of acetaminophen per gelcap, this extra strength oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older. Each pain reliever gelcap features unique, laser-drilled holes to quickly release pain medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief that works at the speed of life.

Let that fever subside. Relieve minor aches and pains. Toothache? backache? acetaminophen relieves minor aches and pains due to headache, muscular aches, backache, minor pain of arthritis, the common cold, toothache, and premenstrual and menstrual cramps.
These otc medications & treatments provide the same efficacy as your usual branded extra strength acetaminophen. Dealing with a fever? acetaminophen temporarily reduces fever, and relieves those aches and pains caused by minor pain of arthritis. Highest quality at great prices.

Experience relief of minor aches and pains with Tylenol, the #1 doctor recommended brand for pain relief and fever reduction. Use as a fever reducer and to relieve minor aches and pains including headache, toothache, menstrual and premenstrual cramps, backache, minor pain of arthritis, and pain caused by the common cold.2

Fall asleep fast and stay asleep and relieve minor pain with this nighttime sleep aid and pain relief medicine from the #1 doctor-recommended brand for pain relief and fever reduction.

With tylenol pm extra strength caplets Pain Reliever plus Sleep Aid, we give you a better night. This pain relief sleep aid is intended for use by adults and children who are 12 years of age and older, and is not suitable for younger children or babies.

Fast acting tylenol extra strength: includes 225 caplets; use 500mg acetaminophen caplets to help provide pain relief of symptoms caused by the common cold, backache, toothache, headache, and menstrual cramps.
Includes: pack of 1, 225 tylenol pain relief caplets; #1 doctor recommended brand for pain relief and fever reduction; When used as directed Tylenol Extra Strength Pain Reliever offers an excellent safety profile.
1. Tylenol
#ad
225 ct, Tylenol Extra Strength Acetaminophen Rapid Release Gels for Pain & Fever Relief
#adTylenol #ad - Experience relief of minor aches and pains with Tylenol, the #1 doctor recommended brand for pain relief and fever reduction. 225-count tylenol extra strength rapid Release Gels pain medicine with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever.With 500 mg of acetaminophen per gelcap, this extra strength oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older.
More information #ad
Use as a fever reducer and to relieve minor aches and pains including headache, minor pain of arthritis, menstrual and premenstrual cramps, toothache, backache, and pain caused by the common cold. Each pain reliever gelcap features unique, laser-drilled holes to quickly release pain medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief that works at the speed of life.Brand | Tylenol #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 2.44 Inches |
Length | 2.44 Inches |
Weight | 0 Pounds |
Width | 5.5 Inches |
Part Number | 507156 |
Model | 507156 |
More information #ad
2. Tylenol
#ad
Backache, Toothache & Minor Arthritis Pain Relief; 100 ct.; Pack of 1, Tylenol Extra Strength Pain Reliever and Fever Reducer Caplets, 500 mg Acetaminophen Pain Relief Pills for Headache
#adTylenol #ad - Each extra strength caplet contains 500 mg of acetaminophen for effective pain relief, and has an excellent safety profile when used as directed. This extra strength acetaminophen pain reliever can be used by adults and children who are 12 years and older.Use 500 mg acetaminophen caplets as a fever reducer and to help provide relief of common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold.
More information #ad
From the #1 doctor recommended brand for pain relief and fever reduction, experience relief from minor aches and pains with Tylenol. 100-count of tylenol extra strength Caplets with 500 mg of acetaminophen to provide temporary relief of minor aches and pains and help reduce fever. To use, take two caplets every six hours while symptoms last and do not take more than six caplets in 24 hours.Brand | Tylenol #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 2 Inches |
Length | 3.8 Inches |
Weight | 0.03 Pounds |
Width | 2 Inches |
Part Number | 340200 |
Model | 340200 |
More information #ad
3. Tylenol
#ad
500 mg Acetaminophen, Extra Strength Pain Reliever & Fever Reducer Medicine, 50 ct, Gelcaps with Laser-Drilled Holes, Tylenol Extra Strength Acetaminophen Rapid Release Gels
#adTylenol #ad - Use as a fever reducer and to relieve minor aches and pains including headache, backache, minor pain of arthritis, toothache, menstrual and premenstrual cramps, and pain caused by the common cold.With 500 mg of acetaminophen per gelcap, this extra strength oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older. Each pain reliever gelcap features unique, laser-drilled holes to quickly release pain medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief that works at the speed of life.
More information #ad
50-count tylenol extra strength rapid Release Gels pain medicine with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever. Experience relief of minor aches and pains with Tylenol, the #1 doctor recommended brand for pain relief and fever reduction.Brand | Tylenol #ad |
Manufacturer | Johnson & Johnson #ad |
Weight | 0 Pounds |
More information #ad
4. TIME-CAP LABS, INC.
#ad
500 Count, Acetaminophen 500 MG Tablets, Extra Strength Pain Relief, Timely, Menstrual Cramps, Common Cold, Minor Pain of Arthritis, Compared to the active ingredient in Extra Strength Tylenol
#adTIME-CAP LABS, INC. #ad - 500 tablets are plenty enough to provide long-term relief for the family. Take as directed on the bottle. After all, your health shouldn't come at a cost. An easy way to be pain-free … find fast-acting pain relief in a bottle of this Extra Strength Acetaminophen 500mg.Let that fever subside. Relieve minor aches and pains. Toothache? backache? acetaminophen relieves minor aches and pains due to headache, muscular aches, backache, minor pain of arthritis, the common cold, toothache, and premenstrual and menstrual cramps.
More information #ad
One in every medicine cabinet. Make sure every medicine cabinet and first-aid kit has these great headache relief tablets. These otc medications & treatments provide the same efficacy as your usual branded extra strength acetaminophen. Dealing with a fever? acetaminophen temporarily reduces fever, and relieves those aches and pains caused by minor pain of arthritis. Highest quality at great prices.
Brand | TIME-CAP LABS, INC. #ad |
Manufacturer | TIME-CAP LABS, INC. #ad |
Weight | 0 Pounds |
Part Number | UO92-EC89 |
More information #ad
5. Tylenol
#ad
Tylenol Extra Strength Acetaminophen Rapid Release Gels, Extra Strength Pain Reliever & Fever Reducer Medicine, Gelcaps with Laser-Drilled Holes, 500 mg Acetaminophen, 24 ct
#adTylenol #ad - Each pain reliever gelcap features unique, laser-drilled holes to quickly release pain medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief that works at the speed of life.Experience relief of minor aches and pains with Tylenol, the #1 doctor recommended brand for pain relief and fever reduction. Use as a fever reducer and to relieve minor aches and pains including headache, toothache, menstrual and premenstrual cramps, backache, minor pain of arthritis, and pain caused by the common cold.2
More information #ad
24-count tylenol extra strength rapid Release Gels pain medicine with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever. With 500 mg of acetaminophen per gelcap, this extra strength oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older.Brand | Tylenol #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 1.51 Inches |
Length | 1.47 Inches |
Weight | 0.07 Pounds |
Width | 2.71 Inches |
Part Number | JO48824 |
Model | JO48824 |
More information #ad
6. Tylenol
#ad
Tylenol PM Extra Strength Nighttime Pain Reliever & Sleep Aid Caplets, 150 ct, Relief for Nighttime Aches & Pains, 500 mg Acetaminophen & 25 mg Diphenhydramine HCl, Non-Habit Forming
#adTylenol #ad - This pain relief sleep aid is intended for use by adults and children who are 12 years of age and older, and is not suitable for younger children or babies. This nighttime sleep aid and pain relief medicine is non-habit forming when used as directed.Fall asleep fast and stay asleep and relieve minor pain with this nighttime sleep aid and pain relief medicine from the #1 doctor-recommended brand for pain relief and fever reduction.
More information #ad
150-count bottle of tylenol pm extra strength Caplets Nighttime Pain Reliever & NonHabit Forming Sleep Aid to provide minor pain relief and help you fall asleep fast. Relieve nighttime pain and get the sleep you need with 25 mg diphenhydramine HCl and 500 mg acetaminophen per caplet. So you're a better you all day. With tylenol pm extra strength caplets Pain Reliever plus Sleep Aid, we give you a better night.Brand | Tylenol #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 2.5 Inches |
Length | 2.38 Inches |
Weight | 0.31 Pounds |
Width | 4.04 Inches |
Part Number | I00073657 |
Model | I00073657 |
More information #ad
7. Tylenol
#ad
100 ct, Non-Habit Forming, Relief for Nighttime Aches & Pains, 500 mg Acetaminophen & 25 mg Diphenhydramine HCl, Tylenol PM Extra Strength Nighttime Pain Reliever & Sleep Aid Caplets
#adTylenol #ad - Fall asleep fast and stay asleep and relieve minor pain with this nighttime sleep aid and pain relief medicine from the #1 doctor-recommended brand for pain relief and fever reduction.With tylenol pm extra strength caplets Pain Reliever plus Sleep Aid, we give you a better night. This pain relief sleep aid is intended for use by adults and children who are 12 years of age and older, and is not suitable for younger children or babies.
More information #ad
So you're a better you all day. This nighttime sleep aid and pain relief medicine is non-habit forming when used as directed. 100-count bottle of tylenol pm extra strength Caplets Nighttime Pain Reliever & NonHabit Forming Sleep Aid to provide minor pain relief and help you fall asleep fast. Relieve nighttime pain and get the sleep you need with 25 mg diphenhydramine HCl and 500 mg acetaminophen per caplet.Brand | Tylenol #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 2.06 Inches |
Length | 3.88 Inches |
Weight | 0.22 Pounds |
Width | 2 Inches |
Part Number | JJ-2404 |
Model | JJ-2404 |
More information #ad
8. Tylenol
#ad
Tylenol Extra Strength Pain Reliever and Fever Reducer Caplets, Toothache & Minor Arthritis Pain Relief; 225 ct.; Pack of 1, Backache, 500 mg Acetaminophen Pain Relief Pills for Headache
#adTylenol #ad - How to use: adults & children ages 12+, take two pain relief caplets every six hours while symptoms last; Do not exceed 6 caplets in 24 hours unless directed by a doctor; Safe and effective when used as directed. Acetaminophen formula: each tylenol extra Strength pain relief pill contains 500 mg of acetaminophen in each caplet for effective pain relief of minor aches/pains; Effective fever reducer.Fast acting tylenol extra strength: includes 225 caplets; use 500mg acetaminophen caplets to help provide pain relief of symptoms caused by the common cold, backache, toothache, headache, and menstrual cramps.
More information #ad
Pain relief & fever reducer: tylenol extra strength caplets temporarily reduce fever and provides pain relief from minor aches and pains; Offers headache relief, backache pain relief, menstrual cramps pain relief, and pain caused by the common cold. Includes: pack of 1, 225 tylenol pain relief caplets; #1 doctor recommended brand for pain relief and fever reduction; When used as directed Tylenol Extra Strength Pain Reliever offers an excellent safety profile.
Brand | Tylenol #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 2.5 Inches |
Length | 2.4 Inches |
Weight | 3999 Pounds |
Width | 4.7 Inches |
More information #ad